# SDR J7SA565620090314

- Difficulty date: March 14, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N338FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5656
- Aircraft time: 2,190 hours, 1,195 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 601R5096711
- Part serial: 1815
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH THE CREW RECEIVED AN AMBER GEAR WARNING INDICATION. THE GEAR LEVER WOULD NOT MOVE FULLY TO THE GEAR DOWN POSITION. AFTER SEVERAL CYCLES GEAR WAS ABLE TO BE EXTENDED. AS PRECAUTION, CREW DECLARED AN IFE AND DIVERTED. LANDING AND TAXI UNEVENTFUL. REMOVED STUCK LANDING GEAR CONTROL HANDLE AND INSTALLED SERVICEABLE HANDLE ASSY INTO COCKPIT. OPS CHECKED LANDING GEAR, OPS NORMAL. UPON REMOVAL OF LANDING GEAR CONTROL ASSY COVER, A LOOSE NUT WAS FOUND TO HAVE BEEN BLOCKING FULL ACTUATION OF THE SWITCHING MECHANISMS. THE NUT IS NOT A PART OF THE CONTROL ASSY, SO HAD WORKED IT'S WAY INTO THE COMPONENT FROM AN EXTERNAL SOURCE. SUSPECT NUT CAME FROM PREVIOUS WINDSHIELD CHANGE. INVESTIGATION FOUND IF NUT WAS DROPPED AT PRECISE HEIGHT AND ANGLE IT COULD BOUNCE OFF WHEEL KNOW AND INTO CONTROL HANDLE ASSY THRU LEVER SLOT. INTERVIEW WINDSHIELD CHANGE MX CREW AND THEY STATED HARDWARE HAD BEEN DROPPED BUT RETRIEVED. CANNOT DETERMINE WITH ASSURANCE THE SOURCE OF THE LOOSE NUT.
